# SDR 2010FA0000199

- Difficulty date: February 4, 2010
- Submitted: March 5, 2010
- Operation: General aviation
- Aircraft: N6GR
- Make and model: Piper PA-31-350
- Aircraft serial: 317752130
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Battery Cable
- Part number: 8000904
- Condition: Loose
- Location: Master Battery
- Stage of operation: NR
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

LOOSE BATTERY CABLES LED TO A COMPLETE LOSS OF ELECTRICAL POWER WHILE IN FLIGHT AT IFR FLIGHT LEVEL 13000.  LOOSE CABLES CAUSE A LOSS OF ACFT BATTERY.  WHEN THE ALTERNATORS WERE UNABLE TO CARRY THE LOAD, IT RESULTED IN TOTAL ELECTRICAL LOSS.
